# SDR SWAA2021050594162

- Difficulty date: June 23, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 27,995 hours, 12,340 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB UPPER FWD SLIDER IS CRACKED / R&R L/H HORIZONTAL STAB UPPER FWD SLIDING SEAL REF AMM 53-31-31. AMT 67662INSP 49016
